# SDR ASAA2013110496297

- Difficulty date: November 4, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 23,464 hours, 6,898 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BITE TEST INOPERATIVE, CHECK APU OR ECU INTERFACE MESSAGE DISPLAYED ON CDU.  ACFT GROUNDED.  CYCLED ACFT POWER, APU BITE BACK TO NORMAL.  ACCOMPLISHED APU CURRENT STATUS CHECK & NO FAULTS IN HISTORY.  CHECKED NORMAL IAW 49-61-00.  NO HISTORY 30 DAYS & SEAM C.
